Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On Gorenstein ideals of codimension four


Authors: W. V. Vasconcelos and R. Villarreal
Journal: Proc. Amer. Math. Soc. 98 (1986), 205-210
MSC: Primary 13H10; Secondary 13C15, 13D99
MathSciNet review: 854019
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We describe two computations showing how the Koszul homology impacts on the structure of Cohen-Macaulay ideals of height 3 and Gorenstein ideals of height 4.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13H10, 13C15, 13D99

Retrieve articles in all journals with MSC: 13H10, 13C15, 13D99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1986-0854019-X
PII: S 0002-9939(1986)0854019-X
Article copyright: © Copyright 1986 American Mathematical Society